# SDR AWXA9900285

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 653535214
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, TIE CLIP CRACKED RT SIDE FUSELAGE STA 344 STR 11R.  REMOVED, FABRICATED REPLACEMENT PART, AND INSTALLED IAW SRM 51-30-2, SRM 51-10-3 FIG 2.
